Free Access
Volume 27, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Article Number S31
Number of page(s) 18
Published online 01 March 2021
  1. B.D.O. Anderson and J.B. Moore. Optimal control: linear quadratic methods. Prentice Hall, Englewood Cliffs, NJ (1990). [Google Scholar]
  2. D.J. Bell, Singular problems in optimal control-a survey. Int. J. Control 21 (1975) 319–331. [Google Scholar]
  3. R. Bellman, The theory of dynamic programming. Bull. Am. Math. Soc. 60 (1954) 503–516. [Google Scholar]
  4. R. Bellman, I. Glicksberg and O. Gross, Some aspects of the mathematical theory of control processes. Rand Corporation, R-313 (1958). [Google Scholar]
  5. J.F. Bonnans and F.J. Silva, First and second order necessary conditions for stochastic optimal control problems. Appl. Math. Optim. 65 (2012) 403–439. [Google Scholar]
  6. H.-F. Chen, Unified controls applicable to general case under quadratic index. Acta Math. Appl. Sin. 5 (1982) 45–52. [Google Scholar]
  7. S. Chen, X. Li and X. Zhou, Stochastic linear quadratic regulators with indefinite control weight costs. SIAM J. Control Optim. 36 (1998) 1685–702. [Google Scholar]
  8. D. Clements and B. Anderson, Singular optimal control: The linear-quadratic problem. Springer-Verlag, New York (1978). [Google Scholar]
  9. R. Gabasov and F.M. Kirillova, High order necessary conditions for optimality. SIAM J. Control 10 (1972) 127–68. [CrossRef] [MathSciNet] [Google Scholar]
  10. V. Gurman, The method of multiple maxima and optimization problems for space maneuvers. Proc. Second Readings of K. E. Tsiolkovskii, Moscow (1968) 39–51. [Google Scholar]
  11. D. Hoehener, Variational approach to second-order optimality conditions for control problems with pure state constraints. SIAM J. Control Optim. 50 (2012) 1139–1173. [Google Scholar]
  12. Y. Ho, Linear stochastic singular control problems. J. Optim. Theory Appl. 9 (1972) 24–31. [Google Scholar]
  13. T. Hsia, On the existence and synthesis of optimal singular control with quadratic performance index. IEEE Trans. Autom. Control 12 (1967) 778–779. [Google Scholar]
  14. R.E. Kalman, Contributions to the theory of optimal control. Bol. Soc., Mat. Mexicana 5 (1960) 102–119. [Google Scholar]
  15. I. Kliger, Discussion on the stability of the singular trajectory with respect to “Bang-Bang” control. IEEE Trans. Autom. Control 9 (1964) 583–585. [Google Scholar]
  16. A.J. Krener, The high order maximal principle and its application to singular extremals. SIAM J. Control Optim. 15 (1977) 256–293. [Google Scholar]
  17. A.M. Letov, The analytical design of control systems. Autom. Remote Control 22 (1961) 363–372. [Google Scholar]
  18. F.L. Lewis, D.L. Vrabie and V.L. Syrmos, Optimal control. John Wiley & Sons, Inc. (2012). [Google Scholar]
  19. J. Moore, The singular solutions to a singular quadratic minimization problem. Int. J. Control 20 (1974) 383–393. [Google Scholar]
  20. R. Penrose, A generalized inverse of matrices. Math. Proc. Camb. Philos. Soc. 52 (1955) 17–19. [Google Scholar]
  21. L.S. Pontryagin, V.G. Boltyanskii, R.V. Gamkrelidze and E.F. Mishchenko, The mathematical theory of optimal process. English translation. Interscience (1962). [Google Scholar]
  22. Q. Qi and H. Zhang, Time-inconsistent stochastic linear quadratic control for discrete-time systems. Science: China Inf. Sci. 60 (2017) 120204:1 –120204:13. [Google Scholar]
  23. M. Ait Rami, X. Chen and X. Y. Zhou, Discrete-time indefinite LQ control with state and control dependent noise. J. Global Optim. 23 (2002) 245–265. [Google Scholar]
  24. M.A. Rami, J.B. Moore and X. Y. Zhou, Indefinite stochastic linear quadratic control and generalized Riccati equation. SIAM J. Control Optim. 40 (2001) 1296–1311. [Google Scholar]
  25. J. Shi, G.Wang and J. Xiong, Linear-quadratic stochastic Stackelberg differential game with asymmetric information. Science: China Inf. Sci. 60 (2017) 092202:1–092202:15. [Google Scholar]
  26. J. Speyer and D. Jacobson, Necessary and sufficient conditions for optimality for singular control problems. J. Math. Anal. Appl. 33 (1971) 163–187. [Google Scholar]
  27. J. Sun, X. Li and J. Yong, Open-loop and closed-loop solvabilities for stochastic linear quadratic optimal control problems. SIAM J. Control Optim. 54 (2016) 2274–308. [Google Scholar]
  28. J.C. Willems, A. Kitapci and L.M. Silverman, Singular optimal control: a geometric approach. IAM J. Control Optim. 24 (1986) 323–337. [Google Scholar]
  29. J. Xu, J. Shi and H. Zhang, A leader-follower stochastic linear quadratic differential game with time delay. Science: China Inf. Sci. 61 (2018) 112202. [Google Scholar]
  30. H. Zhang, L. Lin, J. Xu and M. Fu, Linear quadratic regulation and stabilization of discrete-time Systems with delay and multiplicative noise. IEEE Trans. Autom. Control 60 (2015) 2599–613. [Google Scholar]
  31. H. Zhang and J. Xu, Control for Itô stochastic systems with input delay. IEEE Trans. Autom. Control 62 (2017) 350–65. [Google Scholar]
  32. H. Zhang and J. Xu, Optimal control with irregular performance. Science China Inf. Sci. 62 (2019) 192203. [Google Scholar]
  33. H. Zhang, J. Xu, Control for Itô stochastic systems with input delay. IEEE Trans. Autom. Control 62 (2017) 350–65. [Google Scholar]
  34. H. Zhang and X. Zhang, Pointwise second-order necessary conditions for stochastic optimal controls, Part I: The case of convex control constraint. SIAM J. Control Optim. 53 (2015) 2267–96. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.